# SDR SWAA2019080535564

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 52,006 hours, 30,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.   REPOSITIONED SLIDE PER MT.
